# SDR FDEA201210153616

- Difficulty date: October 15, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77955
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT BS 1881, X= 8.5 FOUND CORRODED.  REPAIRED SEAT TRACK IAW SRM 53-00-52, FIG 201 REPAIR 1, REV 50. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
